BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item:

Title: Approximation par des morphismes de chaînes et points fixes des applications multivoques
Authors: Cauty, Robert
Keywords: Chain Morphism
Fixed Point
Weighted Map
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 523p-538p
Abstract: In this paper, we consider u.s.c. multivalued maps with compact point images. We develop a notion of approximation of such maps by chain mappings between the singular chain complexes of the spaces, and use this notion to prove fixed point theorems.
Description: 2010 Mathematics Subject Classification: 54C60, 54H25.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
2012-523-538.pdf493.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License